# SDR ASAA2017060720981

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 14,316 hours, 4,666 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ANNUNCIATOR ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION PUSH TO RESET PRESSED.  ACFT GROUNDED.  ACCOMPLISHED RESET OF POWER. ACCOMPLISHED DFCS BITE GROUP 14 SPEED TRIM TEST. NO CURRENT STATUS FAULTS AND BITE CHECKED GOOD IAW FIM 22-11, TASK 801.
